# SDR AALA202310177133

- Difficulty date: October 4, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 34,847 hours, 14,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750233
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: CORROSION ON LEFT HAND TRANSITION ANGLE BETWEEN STA 727D AND STA 727H, LBL 21. REPLACED TRANSITION ANGLE PER SRM 53-00-53-1A.
